# SDR AU510001946

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330-300
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 3 EMERGENCY EXIT LIGHTS (2OFF) FAILED. SUSPECT WIRING DEFECT. (CASA NR 510001946)
